Tohoku Mathematical Journal

Almost contact structures on Brieskorn manifolds

Shigeo Sasaki and Toshio Takahashi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 28, Number 4 (1976), 619-624.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178240748

Digital Object Identifier
doi:10.2748/tmj/1178240748

Mathematical Reviews number (MathSciNet)
MR0428340

Zentralblatt MATH identifier
0369.53040

Subjects
Primary: 57D15
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 57D45 57C45

Citation

Sasaki, Shigeo; Takahashi, Toshio. Almost contact structures on Brieskorn manifolds. Tohoku Math. J. (2) 28 (1976), no. 4, 619--624. doi:10.2748/tmj/1178240748. https://projecteuclid.org/euclid.tmj/1178240748


Export citation

References